MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2000S
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred on an unspecified date involving a chemolock reported that it disconnects for 2 times while continuous 4-day infusions.This report captures two of the two incidents.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.D4: only di provided as lot number is unknown.

Brand Name
CHEMOLOCK¿
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24441444
Report Number9617594-2026-00188
Device Sequence Number10254942
Product Code ONB
UDI-Device Identifier00887709056992
UDI-Public00887709056992
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2000S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown